# SDR AWXA0001224

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 26,727 hours, 11,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT BLKHD EMERGENCY LIGHT INOP AND COVER MISSING. REMOVED AND REPLACED EMERGENCY LIGHT AT FWD LEFT BULKHEAD; LIGHT OPS CHECKS GOOD.
